# SDR ASAA2014042907763

- Difficulty date: April 29, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 51,490 hours, 28,957 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435282
- Part serial: 2017
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD AFT FLAP LOWER SKIN HAS A CREASE JUST OTBD OF NR 7 FLAP TRACK.  ACFT GROUNDED.  REPAIRED RT WING OTBD AFT FLAP LOWER SKIN JUST OTBD OF NR 7 FLAP TRACK IAW SRM 51-70-10-2R-0, REPAIR 4.
